# SDR SWAA2014061329022

- Difficulty date: June 7, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 21,249 hours, 12,596 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED IN VERTICAL WEB STAB STATION 92.7 AT VERTICAL STIFFENER RT NR 3 & 4.  REPAIRED RIB IAW SRM.
